Journal article icon

Journal article

The probability of generating a nilpotent subgroup of a finite group

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/blms/bdn016

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY
Volume:
40
Issue:
4
Pages:
568-580
Publication date:
2008-08-01
DOI:
EISSN:
1469-2120
ISSN:
0024-6093
Source identifiers:
19180
Pubs id:
pubs:19180
UUID:
uuid:6d1eb06d-40de-4b83-9fb5-dee5934cdb7f
Local pid:
pubs:19180
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP